Works matching DE "RIEMANN-Roch theorems"
Results: 65
GLOBAL ASYMPTOTICS OF THE HAHN POLYNOMIALS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 3, p. 1, doi. 10.1142/S0219530513500188
- By:
- Publication type:
- Article
Isoperimetric comparison theorems for manifolds with density.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2009, v. 36, n. 1, p. 1, doi. 10.1007/s00526-008-0219-9
- By:
- Publication type:
- Article
On Exact Formulas for the Number of Integral Points.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 3, p. 448, doi. 10.1007/s10958-014-2054-1
- By:
- Publication type:
- Article
Direct and inverse theorems for the Bézier variant of certain summation-integral type operators.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 221, doi. 10.3906/mat-0810-7
- By:
- Publication type:
- Article
Curves.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 192, p. 92
- By:
- Publication type:
- Article
AN ALTERNATE SOLUTION TO SCOTTISH BOOK 157.
- Published in:
- Real Analysis Exchange, 2016, v. 41, n. 2, p. 403, doi. 10.14321/realanalexch.41.2.0403
- By:
- Publication type:
- Article
ALGORITHMS FOR GALOIS EXTENSIONS OF GLOBAL FUNCTION FIELDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 3, p. 513, doi. 10.1017/S0004972715001793
- By:
- Publication type:
- Article
The Fermat cubic and special Hurwitz loci in M<sub>g</sub>.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 5, p. 831, doi. 10.36045/bbms/1260369402
- By:
- Publication type:
- Article
Bound on Seshadri constants on P<sup>1</sup> x P<sup>1</sup>.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 5, p. 823, doi. 10.36045/bbms/1260369401
- By:
- Publication type:
- Article
Bound on Seshadri constants on P<sup>1</sup> xP<sup>1</sup>, Part II.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2009, v. 16, n. 3, p. 463, doi. 10.36045/bbms/1251832372
- By:
- Publication type:
- Article
A Variant of the Mukai Pairing via Deformation Quantization.
- Published in:
- Letters in Mathematical Physics, 2012, v. 100, n. 3, p. 309, doi. 10.1007/s11005-011-0541-6
- By:
- Publication type:
- Article
Some new results on sums of primes.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 10, doi. 10.1134/S0001434611070029
- By:
- Publication type:
- Article
Averaging theorem for indeterminate conditionally periodic motions.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 301, doi. 10.1134/S0001434611070339
- By:
- Publication type:
- Article
Genera of algebraic varieties and counting of lattice points.
- Published in:
- Bulletin (New Series) of the American Mathematical Society, 1994, v. 30, n. 1, p. 62, doi. 10.1090/S0273-0979-1994-00436-7
- By:
- Publication type:
- Article
Fractal dimensions of fractional integral of continuous functions.
- Published in:
- Acta Mathematica Sinica, 2016, v. 32, n. 12, p. 1494, doi. 10.1007/s10114-016-6069-z
- By:
- Publication type:
- Article
Analytic torsion of projective spaces and compatibility with immersions of Quillen metrics.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 8, p. 427, doi. 10.1155/S1073792898000282
- By:
- Publication type:
- Article
A Riemann-Roch type formula for the microlocal Euler class.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 20, p. 1033, doi. 10.1155/S1073792897000652
- By:
- Publication type:
- Article
A Riemann–Hilbert approach to Painlevé IV.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, p. 165, doi. 10.1080/14029251.2013.862442
- By:
- Publication type:
- Article
Non-Commutative Curves and Their Zeta Functions.
- Published in:
- Journal of Algebra & Its Applications, 2002, v. 1, n. 2, p. 175
- By:
- Publication type:
- Article
EXIBITION OF PARAMETRIC FAMILY OF ALGEBRAIC POINTS OF GIVEN DEGREE ON AFFINE EQUATION CURVE: -y² = x<sup>6</sup> - 20x³ - 8.
- Published in:
- Balkan Journal of Applied Mathematics & Informatics, 2024, v. 7, n. 2, p. 15
- By:
- Publication type:
- Article
Riemann-Roch for Quotients and Todd Classes of Simplicial Toric Varieties.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 8, p. 3735, doi. 10.1081/AGB-120022440
- By:
- Publication type:
- Article
Fourientations and the Tutte polynomial.
- Published in:
- Research in the Mathematical Sciences, 2017, v. 4, n. 1, p. 1, doi. 10.1186/s40687-017-0107-z
- By:
- Publication type:
- Article
Chern classes in Deligne cohomology for coherent analytic sheaves.
- Published in:
- Mathematische Annalen, 2010, v. 347, n. 2, p. 249, doi. 10.1007/s00208-009-0430-9
- Publication type:
- Article
Jung's theorem for a pair of Minkowski spaces.
- Published in:
- Advances in Geometry, 2006, v. 6, n. 4, p. 645, doi. 10.1515/ADVGEOM.2006.037
- By:
- Publication type:
- Article
Alternative proofs of some theorems on Riemann integration.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1994, v. 25, n. 3, p. 347, doi. 10.1080/0020739940250305
- By:
- Publication type:
- Article
Galois theory and integral models of Λ-rings.
- Published in:
- Bulletin of the London Mathematical Society, 2008, v. 40, n. 3, p. 439, doi. 10.1112/blms/bdn024
- By:
- Publication type:
- Article
Representations of Atiyah Algebroids and Logarithmic Connections.
- Published in:
- IMRN: International Mathematics Research Notices, 2017, v. 2017, n. 1, p. 29, doi. 10.1093/imrn/rnw010
- By:
- Publication type:
- Article
Equivariant Gromov-Witten Theory of Affine Smooth Toric Deligne-Mumford Stacks.
- Published in:
- IMRN: International Mathematics Research Notices, 2016, v. 2016, n. 7, p. 2127, doi. 10.1093/imrn/rnv201
- By:
- Publication type:
- Article
Rank of Divisors on Hyperelliptic Curves and Graphs Under Specialization.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, n. 12, p. 4121, doi. 10.1093/imrn/rnu059
- By:
- Publication type:
- Article
New Examples of Stable Bundles on Calabi–Yau Three-Folds.
- Published in:
- IMRN: International Mathematics Research Notices, 2013, v. 2013, n. 15, p. 3477, doi. 10.1093/imrn/rns132
- By:
- Publication type:
- Article
Two-Variable Zeta-Functions on Graphs and Riemann–Roch Theorems.
- Published in:
- IMRN: International Mathematics Research Notices, 2012, v. 2012, n. 22, p. 5100, doi. 10.1093/imrn/rnr227
- By:
- Publication type:
- Article
Algebraic K-theory, A1-homotopy and Riemann–Roch theorems.
- Published in:
- Journal of Topology, 2010, v. 3, n. 2, p. 229, doi. 10.1112/jtopol/jtq005
- By:
- Publication type:
- Article
Chern classes of blow-ups.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2010, v. 148, n. 2, p. 227, doi. 10.1017/S0305004109990247
- By:
- Publication type:
- Article
©-ADMISSIBLE THEORY.
- Published in:
- Proceedings of the London Mathematical Society, 1999, v. 79, n. 3, p. 481, doi. 10.1112/S0024611599011995
- By:
- Publication type:
- Article
On the Birational Invariance of the BCOV Torsion of Calabi-Yau Threefolds.
- Published in:
- Communications in Mathematical Physics, 2012, v. 311, n. 2, p. 301, doi. 10.1007/s00220-012-1448-5
- By:
- Publication type:
- Article
Thom form in equivariant Čech–de Rham theory.
- Published in:
- International Journal of Mathematics, 2018, v. 29, n. 8, p. N.PAG, doi. 10.1142/S0129167X18500507
- By:
- Publication type:
- Article
Computing dimensions of spaces of Arakelov divisors of number fields.
- Published in:
- International Journal of Number Theory, 2017, v. 13, n. 2, p. 487, doi. 10.1142/S1793042117500270
- By:
- Publication type:
- Article
SUR UN CRITÈRE DE BÁEZ-DUARTE POUR L'HYPOTHÈSE DE RIEMANN.
- Published in:
- International Journal of Number Theory, 2010, v. 6, n. 4, p. 883, doi. 10.1142/S1793042110003307
- By:
- Publication type:
- Article
The Riemann-Roch theorem for the Dynnikov-Novikov discrete complex analysis.
- Published in:
- Siberian Mathematical Journal, 2017, v. 58, n. 1, p. 78, doi. 10.1134/S0037446617010116
- By:
- Publication type:
- Article
ALGEBRAIC COBORDISM AND GROTHENDIECK GROUPS OVER SINGULAR SCHEMES.
- Published in:
- Homology, Homotopy & Applications, 2010, v. 12, n. 1, p. 94, doi. 10.4310/HHA.2010.v12.n1.a8
- By:
- Publication type:
- Article
When Soap Bubbles Collide.
- Published in:
- American Mathematical Monthly, 2007, v. 114, n. 4, p. 329, doi. 10.1080/00029890.2007.11920420
- By:
- Publication type:
- Article
Local Riemann-Roch theorem for almost Hermitian manifolds.
- Published in:
- Bulletin of the Brazilian Mathematical Society, 2010, v. 41, n. 4, p. 583, doi. 10.1007/s00574-010-0027-7
- By:
- Publication type:
- Article
A NOTE ON THE GENUS OF GLOBAL FUNCTION FIELDS.
- Published in:
- Glasgow Mathematical Journal, 2013, v. 55, n. 3, p. 559, doi. 10.1017/S0017089512000742
- By:
- Publication type:
- Article
Generalized Fuzzy BF-Algebras.
- Published in:
- Scientia Magna, 2009, v. 5, n. 2, p. 39
- By:
- Publication type:
- Article
SUB-SIGNATURE OPERATORS, η-INVARIANTS AND A RIEMANN-ROCH THEOREM FOR FLAT VECTOR BUNDLES.
- Published in:
- Chinese Annals of Mathematics, 2004, v. 25, n. 1, p. 7, doi. 10.1142/S0252959904000032
- By:
- Publication type:
- Article
On the convergence problems of Ishikawa and Mann iterative processes with error for Φ-pseudo contractive type mappings.
- Published in:
- Applied Mathematics & Mechanics, 2000, v. 21, n. 1, p. 1, doi. 10.1007/BF02458533
- By:
- Publication type:
- Article
CHIRAL ANOMALY VIA VERTEX ALGEBROIDS.
- Published in:
- Quarterly Journal of Mathematics, 2014, v. 65, n. 2, p. 581, doi. 10.1093/qmath/hat036
- By:
- Publication type:
- Article
An exploration of affine group laws for elliptic curves.
- Published in:
- Journal of Mathematical Cryptology, 2011, v. 5, n. 1, p. 1, doi. 10.1515/JMC.2011.005
- By:
- Publication type:
- Article
THE INDEX OF A THREEFOLD CANONICAL SINGULARITY.
- Published in:
- American Journal of Mathematics, 2015, v. 137, n. 1, p. 271, doi. 10.1353/ajm.2015.0006
- By:
- Publication type:
- Article
GERBY LOCALIZATION, ℤ<sub>3</sub>-HODGE INTEGRALS AND THE GW THEORY OF [ℂ³/ℤ<sub>3</sub>].
- Published in:
- American Journal of Mathematics, 2009, v. 131, n. 4, p. 1009, doi. 10.1353/ajm.0.0063
- By:
- Publication type:
- Article